Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subordination and $ H\sp p$ functions


Author: Rahman Younis
Journal: Proc. Amer. Math. Soc. 110 (1990), 653-660
MSC: Primary 30D55; Secondary 30C80
DOI: https://doi.org/10.1090/S0002-9939-1990-1027103-9
MathSciNet review: 1027103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \phi $ and $ W$ be inner functions with $ \phi (0) = W(0) = 0$. It is shown that if $ F$ is an exposed point of the unit ball of $ {H^1}$ and

$\displaystyle F(W({e^{it}}))/F(\phi ({e^{it}})) > 0$

almost everywhere, then $ F \circ W = F \circ \phi $. If $ f = zF$ such that $ F$ and $ 1/F$ are in $ {H^r}$ and $ {H^s}$, respectively, where $ 1/r + 1/s \leq 2$ and $ \phi $ is a finite Blaschke product, then a necessary and sufficient condition is provided in order for $ f(W({e^{it}}))/f(\phi ({e^{it}}))$ to be positive almost everywhere.

References [Enhancements On Off] (What's this?)

  • [1] Y. Abu-Muhanna, $ {H^1}$ subordination and extreme points, Proc. Amer. Math. Soc. 95 (1985), 247-251. MR 801332 (86i:30029)
  • [2] Y. Abu-Muhanna and D. J. Hallenbeck, Subordination by univalent functions, Bull. London Math. Soc. 19 (1987), 249-252. MR 879512 (88i:30013)
  • [3] P. Ahem and D. Clark, On functions orthogonal to invariant subspaces, Acta Math. 124 (1970), 191-203. MR 0264385 (41:8981a)
  • [4] C. Cowen, On equivalence of Toeplitz operators, J. Operator Theory 7 (1982), 167-172. MR 650201 (83d:47034)
  • [5] K. Deleeuw and W. Rudin, Extreme points and extremum problems in $ {H^1}$, Pacific J. Math 8 (1958), 467-485. MR 0098981 (20:5426)
  • [6] D. Duren, Univalent functions, Springer-Verlag, 1983. MR 708494 (85j:30034)
  • [7] J. Garnett, Bounded analytic functions, Academic Press, 1981. MR 628971 (83g:30037)
  • [8] D. J. Hallenbeck and T. H. MacGregor, Linear problems and convexity techniques in geometric function theory, Pitman, 1984. MR 768747 (86c:30016)
  • [9] J. Inoue and T. Nakazi, Polynomials of an inner function which are exposed points in $ {H^1}$, Proc. Amer. Math. Soc. 100 (1987), 454-456. MR 891144 (88e:30091)
  • [10] T. Nakazi, Exposed points and extremal problems in $ {H^1}$, J. Funct. Anal. 53 (1983), 224-230. MR 724027 (85f:46096)
  • [11] -, The kernel of Toeplitz operators, J. Math. Soc. Japan 38 (1980), 607-616.
  • [12] J. Ryff, Subordination $ {H^p}$ functions, Duke Math. J. 33 (1966), 347-354.
  • [13] R. Younis, Hankel operators and extremal problems in $ {H^1}$, J. Integral Equations and Operator Theory 9 (1986), 893-904. MR 866970 (88c:47049)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55, 30C80

Retrieve articles in all journals with MSC: 30D55, 30C80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1027103-9
Keywords: Exposed points, $ {H^p}$ functions, subordination
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society